MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC TWIN-PASS V2; CATHETER, PERCUTANEOUS

VASCULAR SOLUTIONS LLC TWIN-PASS V2; CATHETER, PERCUTANEOUS
Catalog Number 5200
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The reported issue tip separation was confirmed upon investigation of the returned sample.The customer returned one unit of twin pass catheter for evaluation.Approximately 9 mm of tip was separated.Deformation of polymer was noted on the separated tip at the proximal junction of separation.Polymer stress was noted near the distal exit port.The guidewire lumen was longitudinally split from the distal to the proximal ports.The damages are indicative of the catheter subjected to use against resistance.The ifu states: - never advance or withdraw an intravascular device against resistance until the cause of the resistance is determined by fluoroscopy.Movement of the catheter against resistance may result in catheter damage or vessel injury- exercise care in handling of the catheter during a procedure to reduce the possibility of accidental breakage, bending or kinking.A device history record review was performed, and no relevant findings were identified.Additional information noted that no preparation issues observed.No unit was left inside the vessel.Based on the information, the most likely root cause of the issue is unintended use error.
 
Event or Problem Description
It was reported that: "user prepped and inserted the twin-pass dual access catheter to the target coronary artery according to the ifu.The catheter distal part was found dislodged inside the vessel during the pci and user decided to remove the defective catheter & the dislodged part by using the snare catheter.The removal of the defective catheter was successful and the twinpass catheter and tip were removed in entirety and nothing was left.".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "user prepped and inserted the twin-pass dual access catheter to the target coronary artery according to the ifu.The catheter distal part was found dislodged inside the vessel during the pci and user decided to remove the defective catheter & the dislodged part by using the snare catheter.The removal of the defective catheter was successful and the twinpass catheter and tip were removed in entirety and nothing was left.

Brand Name
TWIN-PASS V2
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23802604
Report Number2134812-2025-00050
Device Sequence Number18047843
Product Code DQY
UDI-Device Identifier10841156103842
UDI-Public(01)10841156103842(11)240910(17)260910(10)73H2400893(21)
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K083784
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2026
Device Catalogue Number5200
Device Lot Number73H2400893
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown